Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 38, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Sep 2, 2008, 7:28 PM CDT for Allen Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2008, 7:28 PM CDT (00:28 UTC)
- Expired
- Sep 2, 2008, 8:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Allen Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLCH 030028
TORLCH
LAC003-030100-
/O.NEW.KLCH.TO.W.0038.080903T0028Z-080903T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
728 PM CDT TUE SEP 2 2008
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* TORNADO WARNING FOR...
ALLEN PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...OBERLIN...
* UNTIL 800 PM CDT
* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
OBERLIN...OR ABOUT 7 MILES NORTHWEST OF KINDER...MOVING NORTHEAST
AT 21 MPH.
* THE TORNADO WILL BE NEAR...
OBERLIN BY 750 PM CDT...
SEVERAL REPORTS OF FUNNEL CLOUDS...AND POSSIBLY OF A TORNADO ON THE
GROUND...HAVE BEEN RECEIVED WITH THIS STORM.
RESIDENTS IN THE PATH OF THIS STORM SHOULD TAKE COVER IMMEDIATELY
LAT...LON 3064 9259 3059 9259 3046 9295 3060 9303
3060 9298 3066 9297 3080 9269
TIME...MOT...LOC 0027Z 242DEG 18KT 3058 9290
$$
132 follow-up statements
000
WWUS54 KLCH 030047
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
747 PM CDT TUE SEP 2 2008
LAC003-030100-
/O.CON.KLCH.TO.W.0038.000000T0000Z-080903T0100Z/
ALLEN LA-
747 PM CDT TUE SEP 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
ALLEN PARISH...
AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED TO THE WEST OF
OBERLIN...MOVING EAST NORTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
OBERLIN AT 750 PM CDT
RURAL CENTRAL ALLEN PARISH AT 800 PM CDT
LAT...LON 3073 9264 3072 9264 3065 9260 3054 9280
3053 9283 3057 9285 3058 9287 3059 9287
3068 9293 3080 9269
TIME...MOT...LOC 0047Z 241DEG 17KT 3062 9277
$$
13000
WWUS54 KLCH 030100
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
800 PM CDT TUE SEP 2 2008
LAC003-030109-
/O.EXP.KLCH.TO.W.0038.000000T0000Z-080903T0100Z/
ALLEN LA-
759 PM CDT TUE SEP 2 2008
...THE TORNADO WARNING FOR EASTERN ALLEN PARISH WILL BE ALLOWED TO
EXPIRE AT 800 PM CDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER
POSES A THREAT FOR TORNADOES.
LAT...LON 3073 9264 3072 9264 3065 9260 3054 9280
3053 9283 3057 9285 3058 9287 3059 9287
3068 9293 3080 9269
TIME...MOT...LOC 0059Z 241DEG 17KT 3065 9271
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 2, 3:17 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Sep 2, 3:17 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
317 PM CDT TUE SEP 2 2008
.DISCUSSION...
TROPICAL DEPRESSION GUSTAV CONTINUES TO SPIN JUST NORTH OF SHV
WITH NUMEROUS RAIN BANDS AROUND THE CIRCULATION EXTENDING SOUTH
INTO THE CWA. TWO PARTICULARLY HEAVY RAIN BANDS HAVE AFFECTED
CENTRAL AND SOUTH CENTRAL LOUISIANA FOR MUCH OF THE DAY...WITH
FLASH FLOODING REPORTED IN SOME AREAS. HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH TOMORROW AS MODELS INDICATE RAIN BANDS WILL
CONTINUE TO AFFECT THE AREA AT LEAST THROUGH WEDNESDAY MORNING.
KEEPING HIGHEST POPS EAST OF THE I-49 CORRIDOR BUT HAVE LOWER POPS
OVER THE SOUTHWEST ZONES WHERE DRIER SOUTHWEST FLOW WILL PREVAIL.
CIRCULATION OF GUSTAV IS EXPECTED TO GRADUALLY MOVE NORTHEAST INTO
THE WESTERLIES OVER THE NEXT FEW DAYS...WITH PRECIP CHANCES SLOWLY
DECREASING INTO THE WEEKEND AND A SUBSEQUENT WARMING TREND. LOOKS
LIKE AREA MAY GET TO DRY OUT OVER THE WEEKEND AS DRIER AIR FILTERS
INTO THE CWA FROM THE NORTH. PARADE OF TROPICAL CYCLONES
CONTINUES OVER THE ATLANTIC WITH HANNA...IKE...AND JOSEPHINE ALL
OUT THERE. AT THIS TIME ONLY IKE APPEARS TO HAVE SOME POTENTIAL TO
MOVE INTO THE GULF...SO WILL BE KEEPING CLOSEST EYES ON HIM.
&&
.AVIATION...
WINDS WILL REMAIN GUSTY AT ALL TERMINALS WITH WIND GUSTS OF 20 TO
30 KNOTS POSSIBLE THROUGH 00Z. RAINBANDS ASSOCIATED WITH THE
REMNANTS OF GUSTAV WILL MAINLY AFFECT KAEX...KLFY...AND KARA WHERE
HEAVY RAINFALL WILL BE POSSIBLE THROUGH WEDNESDAY. VFR CONDITIONS
WILL PREVAIL AT KBPT AND KLCH WITH ONLY SOME ISOLATED TO SCATTERED
SHRA POSSIBLE.
&&
.MARINE...
WINDS REMAIN QUITE GUSTY OUT OF THE SOUTHWEST THIS AFTERNOON WITH
GUSTS OVER 30 KNOTS NOTED AT TIMES. SEAS ALSO REMAIN HIGH DUE TO
THE STRONG OFFSHORE FLOW AND LINGERING EFFECTS OF GUSTAV. HAVE
LEFT INHERITED SCA AS IS. BOTH WINDS AND SEAS SHOULD SLOWLY
SUBSIDE THROUGH THE WEEK AS GUSTAV MOVES OFF TO THE NORTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 75 87 72 89 72 / 60 50 30 20 20
KBPT 74 89 71 90 72 / 40 40 20 10 20
KAEX 73 82 71 87 71 / 80 70 50 30 20
KLFT 75 83 72 86 72 / 80 70 50 30 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
EVANGELINE...IBERIA...LAFAYETTE...LOWER ST. MARTIN...
RAPIDES...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...
VERMILION...VERNON.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
&&
SHAMBURGERHazardous weather outlook, Sep 2, 6:05 AM CDT, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 605 AM CDT TUE SEP 2 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-031115- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 605 AM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THE COASTAL FLOOD WARNING HAS BEEN DOWNGRADED TO A COASTAL FLOOD ADVISORY FOR THE PARISHES AROUND VERMILION BAY WHERE STRONG SOUTHWEST WINDS ARE DIMINISHING. ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS POSSIBLE WITH BANDS OF SHOWERS IN TRAIN ASSOCIATED WITH WHAT IS NOW TROPICAL DEPRESSION GUSTAV OVER NORTHERN LOUISIANA. A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR STRONG SOUTHWESTERLY WINDS AND SEAS GREATER THAN 6 FEET. A WIND ADVISORY OVER CENTRAL LOUISIANA WILL BE ALLOWED TO EXPIRE AROUND DAYBREAK AS THE EFFECTS OF GUSTAV CONTINUE TO FADE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SMALL CRAFT ADVISORY WILL CONTINUE INTO WEDNESDAY EVENING AS STRONG SOUTHWESTERLY WINDS AND HIGH SEAS GRADUALLY SUBSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS CAN STAND DOWN. SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SWEENEY
In the hours before
Local storm report, Sep 2, 2:13 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
213 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD NEW IBERIA 30.01N 91.82W
09/02/2008 IBERIA LA NEWSPAPER
FLASH FLOODING REPORTED IN NEW IBERIA
&&
FNAVEJARLocal storm report, Sep 2, 6:04 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
604 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD NEW IBERIA 30.01N 91.82W
09/02/2008 IBERIA LA NEWSPAPER
THE DAILY IBERIAN REPORTED 2 FEET OF WATER ACROSS SOME
STREETS ON THE WEST SIDE OF NEW IBERIA FROM AMENCO CANAL.
&&
RUALocal storm report, Sep 2, 6:05 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
605 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD NEW IBERIA 30.01N 91.82W
09/02/2008 IBERIA LA NEWSPAPER
THE DAILY IBERIAN NEWSPAPER REPORTED FRONT STREET IN NEW
IBERIA CLOSED FROM FLOODING OF BAYOU TECHE.
&&
RUALocal storm report, Sep 2, 6:07 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD NEW IBERIA 30.01N 91.82W
09/02/2008 IBERIA LA NEWSPAPER
FLASH FLOODING REPORTED IN NEW IBERIA
0130 PM FLASH FLOOD NEW IBERIA 30.01N 91.82W
09/02/2008 IBERIA LA NEWSPAPER
THE DAILY IBERIAN REPORTED 2 FEET OF WATER ACROSS SOME
STREETS ON THE WEST SIDE OF NEW IBERIA FROM AMENCO CANAL.
0130 PM FLASH FLOOD NEW IBERIA 30.01N 91.82W
09/02/2008 IBERIA LA NEWSPAPER
THE DAILY IBERIAN NEWSPAPER REPORTED FRONT STREET IN NEW
IBERIA CLOSED FROM FLOODING OF BAYOU TECHE.
&&
RUALocal storm report, Sep 2, 7:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
716 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FUNNEL CLOUD 1 E REEVES 30.52N 93.03W
09/02/2008 ALLEN LA LAW ENFORCEMENT
STATE POLICE REPORTED FUNNEL CLOUD JUST EAST OF REEVES
ALONG U.S. 190.
&&
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:00 PM CDT | Tornado Warning | LCH | Allen | 30 min |
| Sep 2, 7:34 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 41 min |
| Sep 2, 8:12 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 33 min |
| Sep 2, 8:40 PM CDT | Tornado Warning | LCH | Avoyelles | 35 min |
| Sep 2, 8:46 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Sep 2, 9:14 PM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 2, 10:26 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 34 min |
| Sep 2, 11:38 PM CDT | River Flood Warning | LCH | Calcasieu | 20 hr |
| Sep 3, 1:20 AM CDT | Flash Flood Warning | LCH | Avoyelles, Saint Landry | 3 hr |
| Sep 3, 1:51 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Evangeline, Rapides | 3 hr |
| Sep 3, 2:10 AM CDT | Tornado Warning | LCH | Avoyelles, Saint Landry | 25 min |
| Sep 3, 2:32 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 28 min |
| Sep 3, 2:47 AM CDT | Tornado Warning | LCH | Acadia, Evangeline | 28 min |
| Sep 3, 3:16 AM CDT | Tornado Warning | LCH | Evangeline | 29 min |
| Sep 3, 3:18 AM CDT | Tornado Warning | LCH | Avoyelles | 27 min |
| Sep 3, 3:18 AM CDT | Tornado Warning | LCH | Allen, Rapides | 27 min |
| Sep 3, 3:44 AM CDT | Tornado Warning | LCH | Rapides | 16 min |
| Sep 3, 3:46 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 29 min |
| Sep 3, 3:50 AM CDT | Coastal Flood Advisory | LCH | 8 hr | |
| Sep 3, 4:12 AM CDT | Tornado Warning | LCH | Rapides | 33 min |
| Sep 3, 4:25 AM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 20 min |
| Sep 3, 4:27 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 3 hr |
| Sep 3, 5:40 AM CDT | Tornado Warning | LCH | Rapides | 35 min |
| Sep 3, 6:16 AM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 29 min |
| Sep 3, 7:05 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 40 min |
| Sep 3, 7:31 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 3, 7:47 AM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 28 min |
| Sep 3, 8:15 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 30 min |
| Sep 3, 8:27 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 33 min |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Allen | 49 hr |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Sep 3, 9:04 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Sep 3, 9:21 AM CDT | Tornado Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 24 min |
| Sep 3, 9:26 AM CDT | Flash Flood Warning | LCH | Avoyelles, Rapides | 64 min |
| Sep 3, 9:54 AM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Saint Landry | 6 hr |
| Sep 3, 10:20 AM CDT | Severe Thunderstorm Warning | LCH | Acadia | 3 min |
| Sep 3, 10:22 AM CDT | Tornado Warning | LCH | Acadia | 38 min |
| Sep 3, 10:23 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Evangeline, Jefferson Davis and 3 more | 6 hr |
| Sep 3, 10:45 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 3 hr |
| Sep 3, 11:55 AM CDT | Tornado Warning | LCH | Acadia | 35 min |
| Sep 3, 12:09 PM CDT | Tornado Warning | LCH | Saint Landry | 36 min |
| Sep 3, 12:33 PM CDT | Tornado Warning | LCH | Cameron | 27 min |
| Sep 3, 12:51 PM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 24 min |
| Sep 3, 1:00 PM CDT | Tornado Warning | LCH | Acadia, Lafayette | 30 min |
| Sep 3, 1:27 PM CDT | Tornado Warning | LCH | Saint Landry | 33 min |
| Sep 3, 1:31 PM CDT | Tornado Warning | LCH | Lafayette, Saint Landry, Saint Martin | 29 min |
| Sep 3, 1:59 PM CDT | Flash Flood Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 3 hr |
| Sep 3, 2:01 PM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 29 min |
| Sep 3, 2:17 PM CDT | Tornado Warning | LCH | Saint Landry | 28 min |
| Sep 3, 2:23 PM CDT | Tornado Warning | LCH | Lafayette, Saint Landry, Saint Martin | 37 min |
| Sep 3, 2:33 PM CDT | Tornado Warning | LCH | Lafayette | 27 min |
| Sep 3, 2:41 PM CDT | Tornado Warning | LCH | Lafayette, Vermilion | 34 min |
| Sep 3, 3:02 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 28 min |
| Sep 3, 3:33 PM CDT | Tornado Warning | LCH | Lafayette | 27 min |
| Sep 3, 3:36 PM CDT | Tornado Warning | LCH | Avoyelles | 24 min |
| Sep 3, 4:02 PM CDT | Tornado Warning | LCH | Acadia, Lafayette, Saint Landry | 28 min |
| Sep 3, 4:17 PM CDT | Areal Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 6 hr |
| Sep 3, 6:15 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Evangeline, Lafayette, Rapides, Saint Landry and 1 more | 7 hr |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.